# SDR AUS20030468

- Difficulty date: April 20, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: False Indication
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, N
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 FUEL GAUGE INDICATING FUEL LEAK. INSPECTION COULD FIND NO EVIDENCE OF LEAKS.
